# SDR HNAA0600206

- Difficulty date: December 6, 2006
- Submitted: December 9, 2006
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 30,622 hours, 35,422 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR9120WW
- Condition: Burned
- Location: Cabin
- Part time: 30,622 hours, 35,422 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN CABIN ROW 4.  REMOVED AND REPLACED OVERHEAD LIGHTING TUBE.
